# SDR CA180404021

- Difficulty date: March 27, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,783 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Riser
- Part number: 2078000104
- Condition: Missing
- Location: Exhaust Pipe
- Part time: 1,780 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED BY OPERATOR, EXPERIENCED VIBRATIONS DURING FLIGHT, PILOT ELECTED TO RETURN TO FIELD AND LAND, UPON INSPECTION ONE EXHAUST PIPE (RISER) WAS MISSING (CRACKED, SEPARATED) AND EXCESS HEAT PARTIALLY MELTED COOLANT RESERVOIR.  (TC# 20180404021)
